# SDR 99ZZZX1026

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6177X
- Make and model: Cessna T310R
- Aircraft serial: 310R1316
- System (JASC): 2140 · Heating System
- Part: Line
- Condition: Corroded
- Location: Heater
- Part time: 1,450 hours
- Component: 8259JR2
- Stage of operation: NR
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE SMELL OF FUEL IN COCKPIT ONCE CABIN COMBUSTION HEATER WAS TURNED ON.  PILOT SHUT DOWN HEATER AND LANDED. UPON INSPECTION OF HEATER INSTALLATION IN NOSE COMPARTMENT, FUEL WAS FOUND 'POOLED'.  THE FUEL LINE FROM COMBUSTION HEATER FUEL PUMP TO FUEL NOZZLE WAS FOUND CORRODED AND LEAKING BADLY.  CESSNA MEB-95-9 WAS PERFORMED JUST 39 HOURS PRIOR.  (HEATER HOBBS.)  MEB-95-9 DOES NOT ADDRESS FAILED FUEL LINE, ONLY FUEL LINE TO HEATER.  ALL HEATER FUEL LINES FROM WING ROOT CONTROL VALVE/FILTER WERE REPLACED WITH STAINLESS STEEL ASSEMBLIES.  THIS TECH RECOMMENDS REPLACMENT OF ALL HEATER SUPPLY FUEL LINES WITH STAINLESS STEEL.
